Izvestiya Rossiiskoi Akademii Nauk. Seriya Matematicheskaya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2009, Volume 73, Issue 3  


In memory of Vladimir Mikhailovich Millionshchikov
Projective embeddings of homogeneous spaces with small boundary
I. V. Arzhantsev
5
Weakly convex and proximally smooth sets in Banach spaces
M. V. Balashov, G. E. Ivanov
23
Fibrations and globalizations of compact homogeneous CR-manifolds
B. Gilligan, A. T. Huckleberry
67
A sharp constant in a Sobolev–Nirenberg inequality and its application to the Schrödinger equation
Sh. M. Nasibov
127
Asymptotic behaviour of the positive spectrum of a family of periodic Sturm–Liouville problems under continuous passage from a definite problem to an indefinite one
D. A. Popov
151
Densities of topological invariants of quasi-periodic subanalytic sets
A. I. Èsterov
183
The singularly perturbed Bessel equation in complex domains
A. S. Yudina
199
Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021